# SDR SWAA2013112122682

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 2,689 hours, 1,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A32320
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING EMERGENCY EXIT LIGHT LENS MISSING.  INSTALLED LENS IAW AMM.
